# SDR AALA20100114MIA02

- Difficulty date: January 14, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 44,648 hours, 5,623 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE OXYGEN BOTTLE LOW AT OVERHEAD SEAT 41GFDC.  REPLACED PORTABLE O2 BOTTLE AT OVERHEAD SEAT 41G, F, D, C.
